# SDR SWIA201439703

- Difficulty date: October 3, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 21,039 hours, 12,883 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Condition: Chafed
- Location: Nacelle Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CORE COWL P SEAL RETAINER CHAFED APPROXIMATELY 20" IN LENGTH.  C-CHECK, REPAIRED RT AFT CORE COWL P SEAL RETAINER IAW STS EA.
